# SDR 2002F00364

- Difficulty date: March 21, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N454TA
- Make and model: Airbus A320-233
- Aircraft serial: 789
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D2907019000200
- Part serial: 717
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT THE ARRIVAL OF FLT 221, FLIGHT CREW REPORTED THE YELLOW RESERVOIR LOW LEVEL.  ON GROUND TECHNICIANS FOUND A LEAK AT THE PTU MANIFOLD.  THE PTU MANIFOLD WAS REPLACED AS PER AIRCRAFT MM 29-13-15 AND OPERATIONAL TEST WAS PERFORMED IAW AIRCRAFT MM 29-23-00.  RESULTS WERE SATISFACTORY, THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
